Open Access
1994 A gallery of iterated correspondences
Shaun Bullett, Christopher Penrose
Experiment. Math. 3(2): 85-105 (1994).


Algebraic correspondences on the Riemann sphere generalise both Kleinian groups and rational maps. We classify quadratic correspondences satisfying certain "diagram conditions" and derive canonical forms for them. We exhibit examples for which the regular set and limit set are both nontrivial, and show that such examples can simultaneously exhibit Kleinian-group-like and rational-map-like behaviour. We also state some general theorems and conjectures.


Download Citation

Shaun Bullett. Christopher Penrose. "A gallery of iterated correspondences." Experiment. Math. 3 (2) 85 - 105, 1994.


Published: 1994
First available in Project Euclid: 3 September 2003

zbMATH: 0866.30020
MathSciNet: MR1313875

Primary: 58F23
Secondary: 14E05 , 30D05

Rights: Copyright © 1994 A K Peters, Ltd.

Vol.3 • No. 2 • 1994
Back to Top